Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:Well said

Posted by Beager on August 25, 1999, at 0:18:51

In reply to Re:Well said, posted by Nancy on August 23, 1999, at 20:05:28

Thanks for the article suggestion. I read it and feel better knowing that someone is finally admitting that the weight gain is *extremely* difficult (if not impossible) to take off. My thryoid has been checked several times and is quite normal. But nothing can be done to lose the weight. And for as active as I am, being overweight can be very uncomfortable.

>>Go to Yahoo and punch in "SSRI weight gain" and there's an interesting quite long article about a couple of shrinks who did a study of it and found that it is so.<<




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Beager thread:10121